# SDR FDEA201503251083

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: FXSRM53600312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 19L, STATION 1456, HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02.  BLENDED AREA NO ALLOWABLE DAMAGE IN THE SRM.  R & R STRINGER FROM STATION 1416 - 1456, STRINGER 19L IAW SRM 51-40-02.  MAJOR REPAIR.
